IJPAM: Volume 14, No. 2 (2004)

COHERENT ANALYTIC SHEAVES ON CERTAIN
COMPLEX TOPOLOGICAL VECTOR SPACES

E. Ballico
Department of Mathematics
University of Trento
380 50 Povo (Trento) - Via Sommarive, 14, ITALY
e-mail: ballico@science.unitn.it


Abstract.Here we give two results on coherent analytic sheaves (one being a non-vanishing theorem for the first cohomology group) on certain complex topological vector spaces.

Received: April 19, 2004

AMS Subject Classification: 32K05

Key Words and Phrases: coherent sheaf, analytic sheaf, Cousin additive problem, infinite-dimensional holomorphy

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2004
Volume: 14
Issue: 2